RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2006, Volume 12, Number 1, Pages 109–141 (Mi timm138)  

This article is cited in 5 scientific papers (total in 6 papers)

Buffer phenomenon in systems close to two-dimensional Hamiltonian ones

A. Yu. Kolesov, E. F. Mishchenko, N. Kh. Rozov


Abstract: Plane Hamiltonian systems perturbed by small time-periodic terms are considered. The conditions are established under which exponentially stable periodic solutions are accumulated infinitely in these systems as the perturbations tend to zero or, in other words, the buffer phenomenon occurs. It is shown that this phenomenon is typical for a wide range of classical mechanical problems described by equations of the pendulum type.

Full text: PDF file (726 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2006, 253, suppl. 1, S117–S150

Bibliographic databases:

Received: 15.01.2006

Citation: A. Yu. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “Buffer phenomenon in systems close to two-dimensional Hamiltonian ones”, Dynamical systems: modeling, optimization, and control, Trudy Inst. Mat. i Mekh. UrO RAN, 12, no. 1, 2006, 109–141; Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S117–S150

Citation in format AMSBIB
\Bibitem{KolMisRoz06}
\by A.~Yu.~Kolesov, E.~F.~Mishchenko, N.~Kh.~Rozov
\paper Buffer phenomenon in systems close to two-dimensional Hamiltonian ones
\inbook Dynamical systems: modeling, optimization, and control
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2006
\vol 12
\issue 1
\pages 109--141
\mathnet{http://mi.mathnet.ru/timm138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2246991}
\zmath{https://zbmath.org/?q=an:1122.37016}
\elib{http://elibrary.ru/item.asp?id=12040723}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2006
\vol 253
\issue , suppl. 1
\pages S117--S150
\crossref{https://doi.org/10.1134/S0081543806050105}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746883944}


Linking options:
  • http://mi.mathnet.ru/eng/timm138
  • http://mi.mathnet.ru/eng/timm/v12/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Sandulyak, “Yavlenie bufernosti v odnom uravnenii mayatnikovogo tipa”, Model. i analiz inform. sistem, 14:2 (2007), 68–74  mathnet
    2. N. Kh. Rozov, “Fenomen bufernosti v matematicheskikh modelyakh estestvoznaniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 58–63  mathnet  elib
    3. D. V. Sandulyak, “Yavlenie bufernosti v obobschennom uravnenii Svifta–Khoenberga”, Model. i analiz inform. sistem, 17:1 (2010), 83–93  mathnet
    4. Vakal Yu.E., Parasyuk I.O., “Estimate for the number of perturbed ultrasubharmonics of a system with one and a half degrees of freedom close to a Hamiltonian system”, Nonlinear Oscillations, 14:2 (2011), 149–186  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. D. V. Anosov, S. M. Aseev, R. V. Gamkrelidze, S. P. Konovalov, M. S. Nikol'skii, N. Kh. Rozov, “Evgenii Frolovich Mishchenko (on the 90th anniversary of his birth)”, Russian Math. Surveys, 67:2 (2012), 385–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Vakal Yu.E., Parasyuk I.O., “Estimation of the Number of Ultrasubharmonics for a Two-Dimensional Almost Autonomous Hamiltonian System Periodic in Time”, Ukr. Math. J., 64:4 (2012), 525–554  crossref  mathscinet  zmath  isi  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:271
    Full text:75
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019